# SDR USAA920080176

- Difficulty date: January 12, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 27,483 hours, 14,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53111460202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON, PILOT REPORT - NR 0014682, CORROSION ON CABIN FLOOR SUPPORT, BS 709 / FR 16 - BS 760 / FR 18, -Y254.  REPLACED CABIN FLOOR SUPPORT, BS 709 / FR 16 - BS 760 / FR 18, -Y254 IAW A319 SRM 51-72-11.
